# SDR SWAA2021062886454

- Difficulty date: June 10, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Punctured
- Location: Bs 737 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. L/H SIDE FRAME UPPER FLANGE PUNCTURED HOLE @ S-23L STA 767 ; / [01] TRIMED OUT DAMAGED SECTION AT STA .767 BETWEEN STR 23L AND STIR 24L CUT OUT DIMENSION 1.200 X 1.100 REF B737-700 SRM 51-10-02-0G-0; [02] VERIFIED DAMAGE CUT OUT ON FRAME UPPER FLANGE AT STA 767 BETWEEN S-23L AND S-24L. REWORKED AREA CUT OUT ON FRAME UPPER FLANGE AT STA 767 BETWEEN S-23L AND S-24L IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS. EQUIP: NORTEC 600 CAL DUE: VERIFIED LOCAT6/26/2021 B/C 172389; B/C 173719; [04] PERFORMED HFEC ROTO ON OPEN FASTENER HOLES WITHIN REPAIR AREA AFT CARGO COMPT.STA 767 L/H SIDE FRAME STR -23L ;IAW NDTM PART 6 ;51-00-00 PROCEDURE 16. NO CRACKS. FABRICATED REPAIR ANGLE MAT. USED 7075-O .071';PO # 1662631; DIMEMSION 8.0' X 3.5'.AS PER EA 21-153-01678 FABRICATED REPAIR ANGLE FROM CONDITION O TO CONDITION T62;AS PER BAC 5602.DRILLED REPAIR ANGLE; PER REF B737-700 SRM 51-40-05-0G-0 AND EA:21-153-01678; [12] E AND DRILL REPAIR ANGLE; ACCOMPLISHED ROUGHNESS BETTER THAN 125 RA ON CUT AND SURFACE; TOOL USED P/N 171854 NO DUE DATE PER EA:21-153-01678; [13] OK TO TREAT AND PRIME REPAIR ANGLE; [14] OK TO TREAT AND PRIME CUTOUT AREA.; [15] TREATED AND PRIMED REPAIR ANGLE AND CUT OUT AREA PER REF B737-700 SOPM 20-43-03; SOPM 20-41-02.; [16] VERIFIED STEP 15. OK TO INSTALL REPAIR ANGLE; [17] INSTALLED REPAIR ANGLE REF EA 21-153-01678 REV A & B737-700 SRM 51-40-02-0G-0
